RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. СФУ. Сер. Матем. и физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. СФУ. Сер. Матем. и физ., 2008, том 1, выпуск 1, страницы 33–41 (Mi jsfu4)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Three Dimensional Saito Free Divisors and Singular Curves

Jiro Sekiguchi

Department of Mathematics, Faculty of Engineering, Tokyo University of Agriculture and Technology, Koganei, Tokyo, Japan

Аннотация: The purpose of the present study is to find out examples of Saito free divisors by constructing Lie algebras generated by logarithmic vector fields along them. In the course of the study, the author recognized a deep connection between Saito free divisors and deformations of curve singularities. In this paper, we will explain a method of constructing three dimensional Saito free divisors and show some examples.

Полный текст: PDF файл (329 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
УДК: 517.55
Получена: 10.10.2007
Принята: 05.12.2007
Язык публикации: английский

Образец цитирования: Jiro Sekiguchi, “Three Dimensional Saito Free Divisors and Singular Curves”, Журн. СФУ. Сер. Матем. и физ., 1:1 (2008), 33–41

Цитирование в формате AMSBIB
\RBibitem{Sek08}
\by Jiro~Sekiguchi
\paper Three Dimensional Saito Free Divisors and Singular Curves
\jour Журн. СФУ. Сер. Матем. и физ.
\yr 2008
\vol 1
\issue 1
\pages 33--41
\mathnet{http://mi.mathnet.ru/jsfu4}
\elib{http://elibrary.ru/item.asp?id=11482582}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsfu4
  • http://mi.mathnet.ru/rus/jsfu/v1/i1/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sekiguchi J., “A classification of weighted homogeneous Saito free divisors”, J. Math. Soc. Japan, 61:4 (2009), 1071–1095  crossref  mathscinet  zmath  adsnasa  isi
    2. Saito K., Ishibe T., “Monoids in the fundamental groups of the complement of logarithmic free divisors in $\mathbb C^3$”, J. Algebra, 344:1 (2011), 137–160  crossref  mathscinet  zmath  isi
    3. Ishibe T., “On the Monoid in the Fundamental Group of Type B-II”, Hiroshima Math. J., 42:1 (2012), 99–114  mathscinet  zmath  isi
    4. Faber E., “Towards Transversality of Singular Varieties: Splayed Divisors”, Publ. Res. Inst. Math. Sci., 49:3 (2013), 393–412  crossref  mathscinet  zmath  isi
    5. Dao H., Faber E., Ingalls C., “Noncommutative (Crepant) Desingularizations and the Global Spectrum of Commutative Rings”, Algebr. Represent. Theory, 18:3 (2015), 633–664  crossref  mathscinet  zmath  isi
    6. Faber E., “Characterizing Normal Crossing Hypersurfaces”, Math. Ann., 361:3-4 (2015), 995–1020  crossref  mathscinet  zmath  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Просмотров:
    Эта страница:280
    Полный текст:82
    Литература:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020